Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 2, 2019Delaware County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 2, 2019, 1:44 AM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 1:44 AM EDT (05:44 UTC)
Expired
Jun 2, 2019, 2:15 AM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:48 AM EDTTSTM WND DMG1 Ne Sunbury, OHTREE DOWN OVER ROAD. TIME ESTIMATED FROM RADAR DATA.
Jun 2, 1:48 AM EDTTSTM WND DMG1 Wsw Sunbury, OHTREE DOWN OVER ROAD. TIME ESTIMATED FROM RADAR DATA.
Jun 2, 1:51 AM EDTTSTM WND DMG4 Ene Sunbury, OHTREE DOWN OVER ROAD. TIME ESTIMATED FROM RADAR DATA.
Jun 2, 1:52 AM EDTTSTM WND DMG3 Ene Westerville, OHTREE DOWN OVER ROAD. TIME ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS51 KILN 020544
SVRILN
OHC041-049-089-020615-
/O.NEW.KILN.SV.W.0113.190602T0544Z-190602T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
144 AM EDT Sun Jun 2 2019

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Franklin County in central Ohio...
  Southeastern Delaware County in central Ohio...
  Western Licking County in central Ohio...

* Until 215 AM EDT.

* At 144 AM EDT, a severe thunderstorm was located near Sunbury,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Gahanna,
  Worthington, Granville, Pataskala, Powell, Johnstown, Sunbury,
  Utica, Minerva Park, Granville South, Beechwood Trails, Polaris,
  Easton, Summit Station and Etna.

This includes the following Interstates...
 I-70 in Ohio between mile markers 115 and 124.
 I-71 in Ohio between mile markers 117 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3993 8258 3994 8272 4014 8312 4036 8293
      4035 8275 4028 8275 4027 8248 4025 8248
      4024 8237
TIME...MOT...LOC 0544Z 304DEG 33KT 4021 8290 

HAIL...<.75IN
WIND...60MPH
 
$$

Hickman
2 follow-up statements
734 
WWUS51 KILN 020601
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
201 AM EDT Sun Jun 2 2019

OHC041-049-089-020615-
/O.CON.KILN.SV.W.0113.000000T0000Z-190602T0615Z/
Franklin OH-Delaware OH-Licking OH-
201 AM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR NORTHEASTERN FRANKLIN...SOUTHEASTERN DELAWARE AND WESTERN LICKING
COUNTIES...

At 201 AM EDT, a severe thunderstorm was located near Johnstown,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Columbus, Westerville, Reynoldsburg, Gahanna, Worthington, Granville,
Pataskala, Johnstown, Sunbury, Utica, Minerva Park, Granville South,
Beechwood Trails, Easton, Summit Station, Etna, New Albany, Jersey,
Galena and Kirkersville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 115 and 124.
 I-71 in Ohio between mile markers 117 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3993 8258 3994 8272 4009 8301 4032 8285
      4028 8275 4027 8248 4025 8248 4024 8237
TIME...MOT...LOC 0601Z 304DEG 33KT 4012 8273 

HAIL...<.75IN
WIND...60MPH
 
$$

Hickman
985 
WWUS51 KILN 020612
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
212 AM EDT Sun Jun 2 2019

OHC041-049-089-020622-
/O.EXP.KILN.SV.W.0113.000000T0000Z-190602T0615Z/
Franklin OH-Delaware OH-Licking OH-
212 AM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES WILL EXPIRE AT 215
AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3993 8258 3994 8272 4009 8301 4032 8285
      4028 8275 4027 8248 4025 8248 4024 8237
TIME...MOT...LOC 0612Z 304DEG 33KT 4007 8263 

$$

Hickman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:40 AM EDT, 4 minutes earlier.

Area forecast discussion, Jun 2, 1:40 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
140 AM EDT Sun Jun 2 2019

.SYNOPSIS...
A cold front will push southeast across the region tonight into
Sunday morning, bringing a chance for showers and thunderstorms.
A drier and somewhat cooler airmass will then build into the
region for the first part of the week. More seasonable
temperatures will return through mid week, along with the next
chance for precipitation.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Finally just now starting to get a few updrafts along outflow
boundary which has settled south into Hardin/Union/Delaware
Counties from large nrn OH thunderstorm complex. This boundary
will continue to fester with convection for the next few hours
as moist southwesterly flow impinges on it.

Stronger forcing for ascent was spreading into Indiana per water
vapor imagery and thunderstorms over cntl/nrn Indiana were on
the slow uptick. This has been well-advertised by numerous HRRR
runs this afternoon and evening so expect storms to fill in a
bit to the west and enter the northwestern part of the forecast
area around 1030 PM. Think there's about a 2-3 hour window
across Mercer/Darke counties east through Delaware County from
11P-1A or so that some strong to severe storms could be seen
with wind the primary threat. The shear per the 02.00Z KILN
sounding is paltry through the depth of the sounding, but as the
night wears on further north, shear will increase somewhat to
the point that a small scale bowing segment could have some
longevity as it crosses the far northern CWA. This is especially
true with the strong outflow boundary now draped across these
counties and seemingly not going anywhere given weakening
convection further north. There's plenty of instability and
enough warm/moist flow in the boundary layer to keep activity
near- surface based well into the overnight up there, so the
maintenance of MRGL/SLGT risks particularly on the northern part
of the forecast area seems the right call.

Think the best coverage of showers and storms overnight will be
across the north - thus highest rain chances there - and more
focused in the first part of the overnight before slow loss of
instability causes a gradual weakening of storms.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
A few showers and thunderstorms may linger into Sunday morning
across our southeast but we should see an overall drying trend
as the trough axis pivots off to our east. Surface high pressure
will then build in across the region Sunday afternoon into
Sunday night, leading to a decreasing cloud trend. Some cooler
air filtering in on the backside of the trough will lead to
highs on Sunday ranging from just the upper 60s northwest to
the low to mid 70s across the south.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A large and deep upper trough will be positioned along the East
Coast to start the period. Surface high pressure forming under
the confluent flow along the western flank of the upper trough
will push across ILN, providing dry weather conditions Monday
and Tuesday.

Once the large upper trough moves east by Wednesday, a surface
boundary developing along a more zonal flow aloft, enhanced by short
wave undulations, will provide the focus for convection. Showers and
a few thunderstorms will become likely Wednesday afternoon, and
strong storms will be possible beneath the rather potent mid level
flow.

Showers and thunderstorms will continue to be possible Thursday
through Saturday when low pressure is forecast to lift to the
Great Lakes while the frontal boundary meanders over the region.

Temperatures are forecast to start below normal under cold advection
in the circulation around the surface high, with readings reaching
the 60s Monday afternoon. A modest amount of warm advection will
allow highs in the near normal upper 70s to around 80 for the
remainder of the period.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
The biggest concern for this forecast period is thunderstorms in
the near term, which are likely to affect KDAY/KCMH/KLCK in the
next few hours. Some storms may also get into KILN, though it is
much less likely for KCVG/KLUK. Where storms hit, gusts of above
30 knots and MVFR conditions are expected.

Winds may briefly shift to the north behind the storms, but
should generally return to a westerly / southwesterly direction
ahead of a cold front. This front will move through during the
morning, switching winds to the northwest. Some 15-20 knot gusts
are expected this afternoon.

While MVFR ceilings are still possible this morning, they do not
look as likely as before, and this will be limited to the
Columbus airports. However, broken VFR ceilings are likely to
continue through the day for most (if not all) of the TAF sites.

OUTLOOK...Thunderstorms are possible Wednesday into
Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Binau
SHORT TERM...JGL
LONG TERM...Coniglio
AVIATION...Hatzos
Hazardous weather outlook, Jun 1, 3:44 PM EDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Wilmington OH
344 PM EDT Sat Jun 1 2019

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
021200-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-
344 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to develop later this evening
and into tonight. A few of these storms may be strong to severe,
especially this evening. The main severe threat will be damaging
winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-021200-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
344 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 11:21 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1121 PM EDT Sat Jun 1 2019

OHZ034-020345-
Mercer OH-
1121 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL
1145 PM EDT...

At 1121 PM EDT, radar indicated a strong thunderstorm near Berne,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Celina, Rockford, Mendon, Chattanooga, Neptune and Tama.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4055 8446 4062 8480 4073 8480
TIME...MOT...LOC 0321Z 276DEG 43KT 4069 8487

Hickman
Special weather statement, Jun 2, 12:21 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1221 AM EDT Sun Jun 2 2019

OHZ026-020445-
Hardin OH-
1221 AM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY UNTIL
1245 AM EDT...

At 1221 AM EDT, radar indicated a strong thunderstorm over Ada,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Blanchard, Mcguffey, Patterson,
Dola, Grant and Huntersville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4066 8342 4066 8388 4082 8388
TIME...MOT...LOC 0421Z 276DEG 41KT 4075 8384

Hickman
Special weather statement, Jun 2, 12:42 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1242 AM EDT Sun Jun 2 2019

OHZ026-044>046-020530-
Delaware OH-Logan OH-Hardin OH-Union OH-
1242 AM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN COUNTY IN WEST
CENTRAL OHIO...NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...HARDIN
COUNTY IN WEST CENTRAL OHIO AND NORTHERN UNION COUNTIES IN CENTRAL
OHIO UNTIL 130 AM EDT...

At 1242 AM EDT, radar indicated strong thunderstorms along a line
extending from Forest to near Kenton to near Russells Point, moving
east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Marysville, Bellefontaine, Kenton, Richwood, Forest, Russells Point,
Lakeview, Belle Center, West Mansfield, Chippewa Park, Northwood,
Radnor, Blanchard, Roundhead, Mount Victory, Rushsylvania,
Huntsville, Ridgeway, Magnetic Springs and Valley Hi.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4050 8342 4051 8326 4044 8325
      4043 8304 4024 8327 4037 8401 4043 8400
      4060 8380 4082 8358
TIME...MOT...LOC 0442Z 275DEG 34KT 4082 8351 4058 8368 4041 8389

Hickman
Special weather statement, Jun 2, 12:51 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1251 AM EDT Sun Jun 2 2019

INZ050-OHZ034-042-043-051-060-020530-
Wayne IN-Darke OH-Shelby OH-Preble OH-Mercer OH-Miami OH-
1251 AM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE...
SOUTHWESTERN SHELBY...NORTHWESTERN PREBLE...DARKE...SOUTHERN MERCER
AND NORTHWESTERN MIAMI COUNTIES UNTIL 130 AM EDT...

At 1251 AM EDT, radar indicated strong thunderstorms along a line
extending from near Fort Recovery to 7 miles north of Hagerstown,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Richmond, Greenville, Versailles, Arcanum, Newport, Bradford,
Hagerstown, Union City, New Paris, Fort Loramie, Ansonia, New
Madison, Fountain City, Franklin, Webster, Wayne Lakes, Russia,
Gettysburg, Eldorado and West Manchester.

This includes the following Interstates...
 I-70 in Indiana between mile markers 148 and 155.
 I-70 in Ohio between mile markers 2 and 7.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8520 4001 8481 4040 8480 4039 8446
      4036 8444 4038 8443 4038 8420 3981 8469
      3991 8520
TIME...MOT...LOC 0451Z 277DEG 30KT 4034 8478 4002 8514

Hickman
Special weather statement, Jun 2, 1:20 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
120 AM EDT Sun Jun 2 2019

OHZ045-046-020600-
Delaware OH-Union OH-
120 AM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE AND CENTRAL
UNION COUNTIES IN CENTRAL OHIO UNTIL 200 AM EDT...

At 120 AM EDT, radar indicated strong thunderstorms along a line
extending from near Prospect to near Richwood to near Marysville,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Marysville, Powell, Sunbury,
Richwood, Ashley, Polaris, New California, Radnor, Shawnee Hills,
Galena, Ostrander, Magnetic Springs, Alum Creek State Park, Delaware
State Park, Broadway and US Route 33 at US Route 42.

This includes I-71 in Ohio between mile markers 121 and 138.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4050 8325 4044 8325 4043 8302 4042 8302
      4041 8293 4036 8293 4035 8282 4013 8291
      4014 8316 4020 8350 4022 8349 4051 8331
TIME...MOT...LOC 0520Z 293DEG 31KT 4046 8324 4034 8330 4020 8342

Hickman

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:21 PM EDTSpecial Weather StatementILNMercer24 min
Jun 1, 11:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer36 min
Jun 1, 11:55 PM EDTSevere Thunderstorm WarningILNHardin20 min
Jun 2, 12:12 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby33 min
Jun 2, 12:21 AM EDTSpecial Weather StatementILNHardin24 min
Jun 2, 12:42 AM EDTSpecial Weather StatementILNHardin, Logan, Union48 min
Jun 2, 12:51 AM EDTSpecial Weather StatementILNDarke39 min
Jun 2, 1:20 AM EDTSpecial Weather StatementILNDelaware, Union40 min
Jun 2, 1:25 AM EDTSevere Thunderstorm WarningILNDelaware35 min
Jun 2, 2:06 AM EDTSpecial Weather StatementILNChampaign, Clark24 min
Jun 2, 2:12 AM EDTSpecial Weather StatementILNFranklin, Licking48 min
Jun 2, 4:37 AM EDTSpecial Weather StatementILNWarren23 min
Jun 2, 12:49 PM EDTSpecial Weather StatementILNPike26 min
Jun 2, 1:10 PM EDTSpecial Weather StatementILNPike35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.